MAUDE Adverse Event Report: ONKOS SURGICAL RESURFACING FEMUR AXIAL PIN; PROSTHESIS, KNEE

ONKOS SURGICAL RESURFACING FEMUR AXIAL PIN; PROSTHESIS, KNEE
Catalog Number 25002112E
Medical Device Problem Code Device Damaged by Another Device (2915)
Health Effect - Clinical Code No Information (3190)
Date of Event 05/13/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is for one of two devices involved in this event, please refer to report 3013450937-2019-00023.The device history record and sterilization batch release record were reviewed and found that the design manufacturing and sterilization did not lead to this complaint.The component was disposed of and was unable to be further investigated.Should additional information be obtained the report will be supplemented.
 
Event or Problem Description
An eleos resurfacing femur limb salvage system was implanted and while assembling the components, the threads of the axial pin inserter/extractor fractured off within the resurfacing femur axial pin.The resurfacing femur axial pin was removed, and a new pin was placed.
 
Event or Problem Description
 
Additional Manufacturer Narrative

Brand Name
RESURFACING FEMUR AXIAL PIN
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ONKOS SURGICAL
77 east halsey road
parsippany NJ 07054
MDR Report Key8688677
Report Number3013450937-2019-00022
Device Sequence Number19426282
Product Code KRO
UDI-Device IdentifierB27825002112E0
UDI-PublicB27825002112E0
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K161520
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/16/2026
Device Catalogue Number25002112E
Device Lot Number1764143
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/14/2019
Supplement Date Received by Manufacturer05/14/2019
Initial Report FDA Received Date06/11/2019
Supplement Report FDA Received Date12/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR